Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for seizures after TBI

This is for my son, a 7 year old male who suffered a TBI last June. He is starting to have what I would call small siezures every now and then. He is on Keppra and baclofen. He suffered a severe acceleration/deceleration injury with a second assault of axonal tearing. Why would he starting having seizures now and does this mean his brain is healing or getting worse? He is also starting to have repetative movements with his hands and legs. Will his brain start to heal or is he going to be in this condition permenantly.
Mon, 31 Aug 2020
Report Abuse
Pediatrician 's  Response
Hi,

Can you mention his weight and the dose of Kepra and Baclofen he is on? For a more clear idea, we need more details like report his brain scanning, EEG report, exact dose of his drugs, and a video recording of the abnormal movements. Seizures following head injury usually responds well to drugs like Kepra.

If not, we have look for any calcifications or other causes. Kindly discuss with your doctor, or get back to us with details.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Muhammed Aslam TK
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Neuro trauma


Suggest treatment for seizures after TBI

Hi, Can you mention his weight and the dose of Kepra and Baclofen he is on? For a more clear idea, we need more details like report his brain scanning, EEG report, exact dose of his drugs, and a video recording of the abnormal movements. Seizures following head injury usually responds well to drugs like Kepra. If not, we have look for any calcifications or other causes. Kindly discuss with your doctor, or get back to us with details. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Muhammed Aslam TK